| Catalog Number |
EX600 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, the closure indicator window of the 6f exoseal vascular closure device (vcd) did not change color.There was no reported injury to the patient.Additional information was requested; however, the information was not obtained after multiple attempts.The device will be returned for evaluation.
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.